Alert archive / California / Wind Advisories in 2013
Wind Advisory 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Mar 7, 2013, 1:28 PM PST. It took effect at Mar 8, 2013, 10:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2013, 1:28 PM PST (21:28 UTC)
- In effect from
- Mar 8, 2013, 10:00 AM PST
- Expired
- Mar 8, 2013, 5:50 PM PST
- In force
- 8 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
691 WWUS75 KPSR 072128 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 228 PM MST THU MAR 7 2013 .STRONG GUSTY WEST WINDS ACROSS IMPERIAL COUNTY ON FRIDAY. CAZ033-081200- /O.NEW.KPSR.WI.Y.0007.130308T1800Z-130309T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 128 PM PST THU MAR 7 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY. * AFFECTED AREA...IMPERIAL COUNTY...PRIMARILY THE AREAS SOUTHWEST OF IMPERIAL AND EL CENTRO TOWARDS THE COUNTY LINE...INCLUDING THE INTERSTATE 8 CORRIDOR THROUGH OCOTILLO. * TIMING...POST FRONTAL WINDS INCREASING BY LATE MORNING...PEAKING BY EARLY AFTERNOON AND CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...WEST WINDS SUSTAINED 15 TO 30 MPH WITH PEAK GUSTS IN EXCESS OF 40 MPH. * IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND POTENTIALLY SHARPLY RESTRICTING VISIBILITY AND CREATING DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING NORTH OR SOUTH MAY EXPERIENCE TEMPORARY LOSS OF CONTROL DUE TO STRONG SHIFTING CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
287 WWUS75 KPSR 080857 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 157 AM MST FRI MAR 8 2013 .STRONG GUSTY WEST WINDS ACROSS IMPERIAL COUNTY TODAY. CAZ033-090100- /O.CON.KPSR.WI.Y.0007.130308T1800Z-130309T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 1257 AM PST FRI MAR 8 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * AFFECTED AREA...IMPERIAL COUNTY...PRIMARILY THE AREAS SOUTHWEST OF IMPERIAL AND EL CENTRO TOWARDS THE COUNTY LINE... INCLUDING THE INTERSTATE 8 CORRIDOR THROUGH OCOTILLO. * TIMING...POST FRONTAL WINDS INCREASING BY LATE MORNING... PEAKING BY EARLY AFTERNOON AND CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...WEST WINDS SUSTAINED 15 TO 30 MPH WITH PEAK GUSTS AS HIGH AS 45 MPH. * IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND POTENTIALLY SHARPLY RESTRICTING VISIBILITY AND CREATING DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING NORTH OR SOUTH MAY EXPERIENCE TEMPORARY LOSS OF CONTROL DUE TO STRONG SHIFTING CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
764 WWUS75 KPSR 082101 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 201 PM MST FRI MAR 8 2013 CAZ033-090300- /O.CON.KPSR.WI.Y.0007.000000T0000Z-130309T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 101 PM PST FRI MAR 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * AFFECTED AREA...IMPERIAL COUNTY...PRIMARILY THE AREAS SOUTHWEST OF IMPERIAL AND EL CENTRO TOWARDS THE COUNTY LINE... INCLUDING THE INTERSTATE 8 CORRIDOR THROUGH OCOTILLO. * TIMING...STRONGEST WINDS THROUGH 5 PM...TAPERING OFF BY 7 PM. * WINDS...WEST WINDS SUSTAINED 15 TO 30 MPH WITH PEAK GUSTS AS HIGH AS 45 MPH. * IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND POTENTIALLY SHARPLY RESTRICTING VISIBILITY AND CREATING DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING NORTH OR SOUTH MAY EXPERIENCE TEMPORARY LOSS OF CONTROL DUE TO STRONG SHIFTING CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
366 WWUS75 KPSR 090150 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 650 PM MST FRI MAR 8 2013 CAZ033-090300- /O.CAN.KPSR.WI.Y.0007.000000T0000Z-130309T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 550 PM PST FRI MAR 8 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND ADVISORY. HOWEVER...CONDITIONS WILL REMAIN BREEZY THIS EVENING WITH WIND GUSTS AS HIGH AS 25 TO 30 MPH. $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 7, 8:36 AM PST, 4 hours 52 minutes earlier.
Area forecast discussion, Mar 7, 8:36 AM PST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 936 AM MST THU MAR 7 2013 .SYNOPSIS... ANOTHER MILD DAY WILL BE IN STORE TODAY BEFORE MUCH COOLER TEMPERATURES ARRIVE FRIDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE SOUTHWEST. THIS SYSTEM WILL ALSO BRING VERY GOOD CHANCES OF PRECIPITATION TO MUCH OF THE REGION IN THE THURSDAY NIGHT THROUGH FRIDAY NIGHT TIME FRAME...ALONG WITH A CHANCE OF THUNDERSTORMS. LINGERING CHANCES FOR PRECIPITATION ARE EXPECTED FOR SATURDAY MAINLY ACROSS SOUTH-CENTRAL ARIZONA. THE COOL TEMPERATURES WILL LAST THROUGH SATURDAY...BUT THEN QUICKLY REBOUND BY EARLY NEXT WEEK AS HIGH PRESSURE RETURNS. && .DISCUSSION... MID MORNING WATER VAPOR IMAGERY DEPICTS A LARGE UPPER LEVEL TROUGH OFF THE COAST OF SAN FRANSISCO...WITH AN ELONGATED AREA OF MID LEVEL MOISTURE STRETCHING FROM THE EASTERN PACIFIC INTO IDAHO. MEANWHILE A LARGE PLUME OF SUBTROPICAL MOISTURE IS STREAMING NORTHWARD THROUGH BAJA...SONORA...NEW MEXICO...AND TEXAS BUT ACROSS OUR FORECAST AREA...CONDITIONS REMAIN QUIET AND DRY. NOT MUCH IN THE WAY OF CLOUD COVER AT THIS POINT...THE THICKER MID AND HIGH CLOUDS ARE STILL OFF TO THE WEST AS OF 16Z. CONSEQUENTLY...I MADE MINOR CHANGES TO THE SKY GRIDS FOR THE REST OF THE DAY TO PAINT A MORE OPTIMISTIC...MOSTLY SUNNY FORECAST. TEMPS SHOULD STILL BE ABLE TO REACH THE UPPER 70S TO LOWER 80S TODAY...BASICALLY A NEAR COPY OF YESTERDAY\S TEMPS. INCOMING 12Z MODEL DATA CONTINUES TO INDICATE A RAPID TRANSITION AWAY FROM THE SUNNY SKIES AND WARM TEMPS WE\VE BEEN EXPERIENCING ALL WEEK. SHOWERS ARE EXPECTED TO BREAK OUT LATE TONIGHT WITH A SECONDARY /MORE WIDESPREAD/ ROUND OF SHOWERS TOMORROW AFTERNOON. FOCUS FOR THE REST OF THE DAY WILL BE ON REFINING POPS AND DETERMINING ANY WINTER IMPACTS ACROSS OUR FORECAST AREA. AT THIS POINT IT APPEARS THE ONLY VULNERABLE AREAS FOR SNOWFALL WILL BE THE HIGHEST ELEVATIONS EAST OF PHOENIX. ELSEWHERE...A HEALTHY QUARTER TO HALF INCH OF RAIN LOOKS LIKE A GOOD BET. && .PREVIOUS DISCUSSION... THE STRONG NEGATIVE HEIGHT ANOMALY IS CURRENTLY CENTERED JUST OFF THE OREGON COAST WITH TWO MAIN PV ANOMALIES NOW ORIENTED TO THE SOUTH OF THE HEIGHT CENTER. THE SOUTHERN MOST PV ANOMALY CENTERED ROUGHLY 500NM WEST OF KLAX IS STARTING TO REALLY WRAP UP AND PULL IN MOISTURE FROM THE SOUTHWEST. A 120KT 300MB JET WILL DIVE SOUTHWARD INTO THE BACK SIDE OF THE MAIN LONGWAVE TROUGH BY TONIGHT. THESE PV ANOMALIES AND THE DIVING JET MAX WILL HELP TO DRIVE THE MAIN LONGWAVE TROUGH SOUTHWARD ALONG THE CALIFORNIA COAST AND TO SHIFT THE TROUGH FROM A POSITIVE TILT TO A MORE NEUTRAL TILT BY FRIDAY MORNING. THE LAST SEVERAL MODEL RUNS HAVE BEEN CONSISTENT IN THE PROGRESSION OF THIS SYSTEM THROUGH SATURDAY. THE MODEL TREND OF INCREASING THE ATMOSPHERIC MOISTURE CONTENT IS STILL TAKING PLACE WITH FORECAST PWATS NOW OF AROUND THREE QUARTERS OF AN INCH ACROSS THE CWA ON FRIDAY. UPPER DYNAMICS WITH THIS IMPRESSIVE LOW WILL BE QUITE STRONG STARTING LATE THURSDAY NIGHT OVER SOUTHEAST CALIFORNIA AND THEN INTO THE DAYTIME HOURS FRIDAY ACROSS SOUTHERN ARIZONA. LARGE SCALE ASCENT WILL INCREASE ACROSS THE ENTIRE REGION BY EARLY FRIDAY MORNING AS SHOWN BY INCREASING Q-VECTOR CONVERGENCE AND MODEST UPPER DIFLUENCE. THIS WILL BE IN ADDITION TO THE STRONG MOISTURE ADVECTION AND MODEST MID-LEVEL ISENTROPIC LIFT. THESE FACTORS ARE EXPECTED TO PROMOTE WIDESPREAD SHOWER DEVELOPMENT STARTING AFTER MIDNIGHT IN WESTERN ZONES AND THEN SPREADING EASTWARD ACROSS THE MAJORITY OF SOUTH-CENTRAL ARIZONA BY DAYBREAK FRIDAY. THE BEST DYNAMICS COME INTO PLAY STARTING LATE FRIDAY MORNING AND LASTING THROUGH THE AFTERNOON HOURS AS THE MAIN PV ANOMALY MARCHES ACROSS THE REGION. THE VERY COLD MID LEVEL TEMPERATURES ASSOCIATED WITH THIS SYSTEM...AROUND -30C AT 500MB...WILL PROVIDE FOR FAVORABLE SOUNDING PROFILES WHICH SHOULD LEAD TO SCATTERED THUNDERSTORM DEVELOPMENT ACROSS THE REGION AFTER 12Z FRIDAY. MODEL SOUNDINGS INDICATE UP TO 600 J/KG OF CAPE AND LI/S OF -2 WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS SOUTH-CENTRAL ARIZONA. GIVEN THE POTENTIAL UNSTABLE ENVIRONMENT AND FAIRLY STRONG SHEARED WIND PROFILES...THERE WILL BE SOME POTENTIAL FOR STRONG GUSTY WINDS AND SMALL HAIL WITH A FEW OF THE STRONGEST THUNDERSTORMS. WINDS ALOFT WILL NOT BE OVERLY STRONG...ON THE ORDER OF 30KTS...BUT WITH SOME EVAPORATIVE COOLING AND MOMENTUM TRANSFER...ISOLATED THUNDERSTORM GUSTS OF UP TO 45 MPH WILL BE POSSIBLE. FORECAST QPF AMOUNTS ARE STILL LOOKING LIKE A GENERAL QUARTER TO A THIRD OF AN INCH ACROSS THE DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. HIGHER AMOUNTS ARE EXPECTED OVER THE SOUTH-CENTRAL ARIZONA DESERTS WITH A BASIN AVERAGE OF AROUND A HALF AN INCH WITH AMOUNTS CLOSER TO AN INCH IN FAVORED UPSLOPE AREAS NORTH AND EAST OF PHOENIX. THE MAIN COLD FRONT WILL SLIDE THROUGH WESTERN ZONES BY LATE FRIDAY MORNING AND DURING THE AFTERNOON AND EARLY EVENING ACROSS SOUTHERN ARIZONA. PRECIPITATION CHANCES WILL DROP OFF AFTER FROPA...BUT RESIDUAL WRAP AROUND MOISTURE AND PRECIPITATION CHANCES WILL LINGER AT LEAST INTO SATURDAY. SNOW LEVELS WILL DROP TO AROUND 4000 FEET BY MIDNIGHT FRIDAY...WITH RAIN CHANGING TO SNOW ACROSS HIGH TERRAIN AREAS IN NORTHEAST MARICOPA AND SOUTHERN GILA COUNTIES. THERE IS STILL SOME QUESTION WITH SNOW AMOUNTS...BUT CURRENT THINKING IS ELEVATIONS ABOVE 5000 FEET COULD SEE 2-3 INCHES WITH SLIGHTLY HIGHER AMOUNTS FOR THE HIGHEST PEAKS. LIGHTER AMOUNTS OF UP TO AN INCH IS EXPECTED AT ELEVATIONS BETWEEN 4000-5000 FEET FRIDAY NIGHT. THE DEEP TROUGH WILL LINGER LONG ENOUGH INTO SATURDAY TO EXPECT SOME INSTABILITY SHOWERS WITH HIGHEST CHANCES NORTH AND EAST OF PHOENIX. AFTER SATURDAY...MODELS INDICATE A QUICK BUILD UP OF HEIGHTS AND WARMING TEMPERATURES. THERE IS SOME MODEL DIFFERENCES BY THE MIDDLE OF NEXT WEEK WITH THE GFS BEING THE SLIGHTLY COOLER OUTLIER AMONG LONG RANGE GUIDANCE...SO FOR NOW LEANING TOWARD THE WARMER EUROPEAN. WILL LIKELY SEE TEMPERATURES IN THE LOWER TO MIDDLE 80S BY TUESDAY AND POSSIBLY EVEN APPROACHING 90 ACROSS THE SOUTHEAST CALIFORNIA LOWER DESERTS ON WEDNESDAY. ENSEMBLE GUIDANCE CONTINUES TO POINT TOWARD A DOMINANT UPPER RIDGE ACROSS THE DESERT SOUTHWEST INTO LATE NEXT WEEK. THE WARMEST GUIDANCE FOR NEXT THURSDAY ACTUALLY SHOWS HIGHS POSSIBLY REACHING NEAR RECORD HIGHS FOR AREA. && .AVIATION... SOUTH-CENTRAL AND SOUTHWEST AZ ARIZONA INCLUDING KPHX...KIWA AND KSDL...AND SOUTHEAST CA INCLUDING KIPL AND KBLH... OCCASIONAL HIGH CIRRUS TODAY WILL SUCCUMB TO LOWER CIGS BETWEEN 7K AND 10K FT BY THE END OF THE TAF PERIOD 12Z FRIDAY. LIGHT WINDS THIS MORNING OF THE TYPICAL DIURNAL DIRECTION WILL STRENGTHEN BY LATE AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING STORM SYSTEM. CENTRAL ARIZONA TERMINALS MAY KEEP MORE OF A S/SW COMPONENT VERSUS THE TYPICAL WLY DIRECTION DURING THE AFTERNOON...AND MAY NOT TRULY BECOME E/SE DURING THE OVERNIGHT (AGAIN KEEPING MORE OF A SLY DIRECTION). A FEW HIGHER GUSTS MAY BE POSSIBLE ACROSS SERN CALIFORNIA (PARTICULARLY AT KIPL). SCT -SHRA WILL JUST BE IN THE DEVELOPMENTAL STAGE AT THE END OF THIS TAF PERIOD...AND HAVE INTRODUCED A VCSH MENTION GIVEN THE UNCERTAINTY IN EXACT TIMING AND COVERAGE. MAY EVENTUALLY NEED A TEMPO OR PREDOMINANT GROUPING FOR THE HOURS JUST BEYOND 12Z FRIDAY (AND CERTAINLY FOR THE FRIDAY AFTERNOON TIME FRAME FOR THE CNTRL ARIZONA AERODROMES IN FUTURE TAF PACKAGES). AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... A TRAILING PIECE OF ENERGY WILL ALLOW FOR ISOLATED TO SCATTERED SHOWERS SATURDAY AFTERNOON ACROSS CENTRAL ARIZONA...THOUGH MOST AREAS WILL BE STARTING A PROLONGED DRYING TREND. UNSEASONABLY COOL TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL BE COMMON ON SATURDAY...WITH A MODEST WARMING AND DRYING TREND SUNDAY. A RAPID SHIFT TOWARDS VERY WARM AND DRY WEATHER WILL BE ON TAP FOR THE BEGINNING OF NEXT WEEK...WITH AFTERNOON HIGHS SOME 10 DEGREES ABOVE NORMAL AND MINIMUM HUMIDITIES FALLING INTO THE LOWER TEENS AND SINGLE DIGITS. FORTUNATELY...DURING THE SAME TIME FRAME IN THE MIDDLE OF NEXT WEEK...WIND SPEEDS WILL BE UNUSUALLY LIGHT (WELL BELOW 10 MPH) EVEN IN THE TYPICALLY MORE EXPOSED LOCATIONS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/KUHLMAN AVIATION...MO FIRE WEATHER...MO
Hazardous weather outlook, Mar 7, 3:08 AM PST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 408 AM MST THU MAR 7 2013 AZZ021>023-026>028-081300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 408 AM MST THU MAR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM WILL AFFECT THE REGION FRIDAY. THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS MAINLY FRIDAY AFTERNOON WITH THE MAIN HAZARDS BEING LIGHTNING AND HEAVY DOWNPOURS. THE STRONGEST THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS TO AROUND 45 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-081300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 408 AM MST THU MAR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG AND COLD STORM SYSTEM WILL AFFECT THE REGION FRIDAY AND SATURDAY. THERE WILL BE THE POTENTIAL FOR ISOLATED THUNDERSTORMS FRIDAY AFTERNOON. BESIDES THE MAIN HAZARDS OF LIGHTNING AND HEAVY DOWNPOURS...THE STRONGEST THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS TO 45 MPH AND SMALL HAIL. BY FRIDAY NIGHT...SNOW LEVELS ARE EXPECTED TO FALL TO AS LOW AS 4000 FEET. SNOW ACCUMULATIONS OF 2-3 INCHES ABOVE 5000 FEET AND AN INCH OR LESS BETWEEN 4000-5000 FEET WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY MORNING ACROSS NORTHEAST MARICOPA AND SOUTHERN GILA COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-025-CAZ030>033-081300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 408 AM MST THU MAR 7 2013 /308 AM PST THU MAR 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM WILL AFFECT THE REGION LATE TONIGHT INTO FRIDAY. THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS MAINLY FRIDAY MORNING. THE MAIN HAZARDS ASSOCIATED WITH THESE THUNDERSTORMS WILL BE LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS TO AROUND 40 MPH. ADDITIONALLY...STRONG WESTERLY WINDS WITH GUSTS TO 40 MPH WILL DEVELOP BEHIND A RETREATING COLD FRONT FRIDAY AFTERNOON MAINLY AFFECTING THE IMPERIAL VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.